# SDR JR2R20251003280

- Difficulty date: October 3, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N84307
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000419
- Aircraft time: 23,987 hours, 14,454 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17086056001
- Condition: Corroded
- Location: Zone 200
- Part time: 23,987 hours, 14,454 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA: AFTER REMOVING RBL10 FLOOR BEAM FOUND DEEP PITTING CORROSION ON FR87 CROSSBEAM. REPAIRED PER ETD.
